We report 4 cases of Churg-Strauss syndrome (CSS) that occurred in patients being treated with corticosteroids for a diagnosis of asthma. One patient had asthma, eosinophilia, and eosinophilic lymphadenopathy that regressed with higher doses of corticosteroids. The second patient had both eosinophilic tissue infiltration and symptoms suggestive of vasculitis, while the remaining two patients had overt vasculitis; in all three, vasculitis developed after tapering or discontinuation of corticosteroid therapy. Two patients died of their disease. We have labelled these cases as formes frustes CSS. Our observations suggest that some cases of CSS may be partially or totally suppressed by corticosteroid therapy for asthma for very long periods and that asthmatic subjects maintained on low-dose corticosteroid therapy or asthmatic subjects whose corticosteroid doses are being tapered should be carefully monitored for the development of CSS signs and symptoms.